# SDR SWAA2024101542425

- Difficulty date: September 27, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 14ABC EMERGENCY LIGHT LENS BROKEN<[01] REMOVED AND REPLACED BROKEN EMERGENCY LIGHT LENS AT SEAT ROW 14ABC IAW AMM 33-51-03-960-801 STEP 2. D. (1)(2)(3)(A)(C).;[02] VERIFIED CORRECTIVE ACTION #1
